Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 49 year old female and I'm really worried for my son who is only 19. You see, about a month ago he had a serious break up with a girl he was together for the last three years.
He was convinced that she is the one that the next step should be marriage but he was wrong. She was cheating on him and found out about it. So, this last month he literally isn’t the same person he was before. Don’t get me wrong- it is quite normal to be a bit depressed but I believe this is something serious. He doesn’t sleep, eat or talk with anyone. I was wondering- could I give him some Amitriptyline?
Thanks!

Loading...


Hello. I don’t know what to tell you about all this. You must know that temporary depression is almost quite normal after so serious relationship breakup.
Another thing- I would not recommend you to give him any mood-elevator, especially not Amitriptyline and I will tell you why. Teenagers who take antidepressants may be more likely to think about suicide than children who do not take antidepressants.
He needs time and a lot of talking with someone he loves. It is the best and most effective therapy. He’s too young to start with mood-elevators!
Reply

Loading...